Alert archive / Montana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 7, 2008, 10:20 PM MDT for Blaine County, Hill County, Montana. It was in force for 70 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 10:20 PM MDT (04:20 UTC)
- Expired
- Jul 7, 2008, 11:30 PM MDT
- In force
- 70 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Hill County, MT
The radar
The Glasgow radar (KGGW), 180 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:30 PM MDT | TSTM WND GST 60 | Havre, MT | ESTIMATED WIND GUSTS NEAR 60 MPH IN THE CITY OF HAVRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 4.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2559 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 080421
SVRTFX
MTC005-041-080530-
/O.NEW.KTFX.SV.W.0077.080708T0420Z-080708T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1020 PM MDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHINOOK...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 1130 PM MDT
* AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CHINOOK TO
11 MILES NORTHEAST OF BOX ELDER...MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE...
15 MILES SOUTHWEST OF HARLEM AROUND 1045 PM MDT...
13 MILES SOUTHWEST OF FORT BELKNAP AROUND 1050 PM MDT.
WIND GUSTS NEAR 65 MPH ARE LIKELY WITH THESE STORMS.
DAMAGING WINDS UP TO 60 MPH HAVE OCCURRED WITH THIS STORM NEAR
HAVRE...CAUSING POWER OUTAGES. THIS IS A DANGEROUS STORM...SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS.
LAT...LON 4875 10849 4803 10850 4794 10890 4781 10926
4815 10955 4844 11003 4868 10921
TIME...MOT...LOC 0420Z 322DEG 32KT 4857 10924 4840 10982
$$
BRUSDA2 follow-up statements
000
WWUS55 KTFX 080444
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1042 PM MDT MON JUL 7 2008
MTC041-080452-
/O.CAN.KTFX.SV.W.0077.000000T0000Z-080708T0530Z/
HILL MT-
1042 PM MDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED HILL COUNTY. THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4794 10890 4781 10926 4816 10947 4856 10946
4862 10849 4803 10850
TIME...MOT...LOC 0442Z 322DEG 32KT 4840 10893 4826 10936
$$
MTC005-080530-
/O.CON.KTFX.SV.W.0077.000000T0000Z-080708T0530Z/
BLAINE MT-
1042 PM MDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR SOUTHERN BLAINE COUNTY...
AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF FORT BELKNAP TO LLOYD...MOVING
SOUTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE AREAS NEAR HARLEM...LODGE
POLE AND CLEVELAND.
LAT...LON 4794 10890 4781 10926 4816 10947 4856 10946
4862 10849 4803 10850
TIME...MOT...LOC 0442Z 322DEG 32KT 4840 10893 4826 10936
$$
BRUSDA000
WWUS55 KTFX 080530
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1130 PM MDT MON JUL 7 2008
MTC005-080540-
/O.EXP.KTFX.SV.W.0077.000000T0000Z-080708T0530Z/
BLAINE MT-
1130 PM MDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BLAINE COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4794 10890 4781 10926 4816 10947 4856 10946
4862 10849 4803 10850
TIME...MOT...LOC 0530Z 322DEG 32KT 4806 10854 4792 10897
$$
BRUSDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:50 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 7, 8:50 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 850 PM MDT MON JUL 7 2008 .DISCUSSION... UPDATE FORTHCOMING. WEAK SHORT WAVE ENERGY MOVING ACROSS SOUTHERN CANADA AT THIS TIME HAS INTIIATED SHOWERS AND THUNDERSTORMS ALONG AND EITHER SIDE OF THE INTERNATIONAL BOUNDARY. RADAR CONTINUES TO SHOW CONVECTIVE ACTIVITY MOVING OVER THE NORTHEAST COUNTIES OF THE COUNTY WARNING AREA. HAVE ADJUSTED POP AND WEATHER GRIDS A BIT TO BETTER REFLECT THIS ACTIVITY. SHOWERS AND THUNDERSTORMS SHOULD END AFTER MIDNIGHT. REMAINDER OF FORECAST LOOKS ON TRACK. EMANUEL && .AVIATION... UPDATED 0130Z. A WEAK UPPER LEVEL DISTURBANCE WILL AFFECT LOCATIONS BETWEEN CUT BANK AND HAVRE THROUGH 06Z THIS EVENING...PRODUCING A FEW ISOLATED THUNDERSTORMS. OTHERWISE...VFR CONDITIONS AND QUIET WEATHER CAN BE EXPECTED OVER THE REMAINDER OF THE REGION THROUGH 00Z WEDNESDAY. BRUSDA && .PREV DISCUSSION...ISSUED 248 PM MDT MON JUL 7 2008 TONIGHT THROUGH WEDNESDAY...NORTHWESTERLY FLOW ALOFT WILL AFFECT THE REGION TONIGHT AND TUESDAY...AS UPPER LEVEL HIGH PRESSURE DEVELOPS OVER THE SOUTHWEST CONUS. INSTABILITY IN THE VICINITY OF A WEAK LOW LEVEL THERMAL BOUNDARY/CONVERGENCE ZONE OVER SOUTHERN ALBERTA MAY RESULT IN CONVECTIVE INITIATION OVER THE NEXT FEW HOURS OVER SOUTHERN ALBERTA...WITH RECENT VISIBLE SATELLITE TRENDS SHOWING AN INCREASE IN CUMULUS DEVELOPMENT NEAR THE INTERNATIONAL BORDER. ANY SHOWERS AND THUNDERSTORMS THAT FORM ARE EXPECTED TO BE ISOLATED...AS THEY QUICKLY MOVE SOUTHEASTWARD ACROSS NORTH CENTRAL MONTANA. THE THREAT FOR PRECIPITATION WILL END BY LATE EVENING...AS SUBSIDENCE AFFECTS THE REGION. MORE STABLE CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA ON TUESDAY...KEEPING THE CHANCE FOR PRECIPITATION VERY LOW...ALONG WITH MOSTLY CLEAR SKIES AND TEMPERATURES NEAR SEASONAL AVERAGES. FOR WEDNESDAY...THE FLOW ALOFT WILL BECOME MORE WESTERLY AS IT STRENGTHENS. WEAK INSTABILITY MAY RESULT IN AN ISOLATED STORM...THOUGH THE THREAT IS TOO SMALL FOR MENTION IN THE FORECAST AT THIS TIME. TEMPERATURES WILL BE A BIT WARMER ON WEDNESDAY...AS WESTERLY DOWNSLOPE LOW LEVEL FLOW INCREASES...WHICH WILL CONTRIBUTE TO LOWER HUMIDITIES WEDNESDAY AFTERNOON. COHEN WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...AN UPPER LEVEL LOW PRESSURE AREA WILL SWING SOUTHEAST THROUGH WESTERN CANADA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AND APPROACH MONTANA. AN ASSOCIATED CANADIAN COLD FRONT WILL ALSO APPROACH THE AREA DURING THIS TIME...CAUSING WESTERLY SURFACE WINDS TO INCREASE AND BECOME QUITE BREEZY OVER NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA. THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IN THE UNSTABLE AIRMASS OVER SOUTHWEST AND CENTRAL MONTANA. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS ALONG THE CANADIAN BORDER THURSDAY NIGHT AS THE COLD FRONT MOVES INTO THAT AREA. TEMPERATURES DURING THIS TIME WILL BE SLIGHTLY ABOVE SEASONAL AVERAGES. THE UPPER LOW WILL MOVE EAST ALONG THE CANADIAN BORDER AND INTO SOUTHEASTERN CANADA FRIDAY THROUGH SATURDAY NIGHT. HOWEVER...THE COLD FRONT WILL PUSH SOUTH THROUGH THE AREA...WITH LIGHTER AND MORE NORTHERLY SURFACE WINDS BEHIND THE FRONT. THE LINGERING COOL...MOIST...AND UNSETTLED WEST - NORTHWESTERLY FLOW ALOFT WILL ALSO KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THE REMAINDER OF THE PERIOD WITH SLIGHTLY BELOW NORMAL TEMPERATURES. COULSTON SUNDAY THROUGH MONDAY...MODELS ARE IN BASIC AGREEMENT DURING THIS PERIOD...WITH SOME DIFFERENCES IN TIMING AND AMPLITUDE OF FEATURES. DISTURBANCES IN A WESTERLY UPPER LEVEL FLOW WILL RESULT IN UNSETTLED CONDITIONS ACROSS THE FORECAST AREA. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED...WITH ISOLATED SHOWERS ALONG WITH A FEW...MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THUNDERSTORMS WILL BE A LITTLE MORE NUMEROUS OVER THE HIGHER MOUNTAINS. TEMPERATURES SHOULD WARM TO NEAR SEASONAL AVERAGES. EK && .FIRE WEATHER... AN UPPER LEVEL HIGH PRESSURE RIDGE CONTINUES TO KEEP THE AIRMASS WARM AND DRY. MINIMUM RELATIVE HUMIDITIES BEGIN TO DROP BELOW 20 PERCENT BY WEDNESDAY. FIRE WEATHER CONCERNS WILL RISE ON THURSDAY WHEN SURFACE WINDS INCREASE. HOWEVER...FIRE DANGER AND THE NEED FOR A FIRE WEATHER WATCH WILL DEPEND UPON FUEL MOISTURES. CURRENT FIRE DANGER IS MODERATE ACROSS THE ZONES. FIRE DANGER WILL CONTINUE TO BE MONITORED. && .PRELIMINARY POINT TEMPS/POPS... GTF 51 83 52 87 / 10 0 0 10 CTB 48 79 49 82 / 10 0 0 10 HLN 54 87 54 89 / 10 0 0 0 BZN 48 86 49 88 / 10 0 0 0 WEY 42 76 42 77 / 10 0 0 0 DLN 46 83 47 84 / 0 0 0 0 HVR 51 81 52 86 / 20 10 10 10 LWT 48 79 49 83 / 10 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EMANUEL/COHEN LONG TERM...COULSTON/EK AVIATION...BRUSDA WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 7, 3:54 AM MDT, 18 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT MON JUL 7 2008 MTZ008>015-044>055-081000- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 354 AM MDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE WEATHER CONCERNS WILL RISE ON THURSDAY WHEN MINIMUM RELATIVE HUMIDITIES DROP BELOW 20 PERCENT AND SURFACE WINDS INCREASE. HOWEVER...FIRE DANGER AND THE NEED FOR A FIRE WEATHER WATCH WILL DEPEND UPON FUEL MOISTURES. CURRENT FIRE DANGER IS MODERATE ACROSS THE ZONES BUT CONDITIONS WILL REMAIN DRY. FIRE DANGER WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 7, 4:50 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
450 PM MDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 8 W TOWNSEND 46.31N 111.70W
07/04/2008 M83.00 MPH BROADWATER MT MESONET
0405 PM TSTM WND GST 5 W VALIER 48.31N 112.37W
07/04/2008 E60.00 MPH PONDERA MT PUBLIC
0418 PM TSTM WND GST HOBSON 47.00N 109.87W
07/04/2008 E50.00 MPH JUDITH BASIN MT TRAINED SPOTTER
ESTIMATED WIND SPEEDS OF 40 TO 50 MPH.
0418 PM HAIL 4 NNW LENNEP 46.47N 110.58W
07/04/2008 E1.00 INCH MEAGHER MT TRAINED SPOTTER
HAIL ENDED AT 404 PM MDT
0443 PM HAIL 4 WSW MARYSVILLE 46.73N 112.37W
07/04/2008 E0.88 INCH LEWIS AND CLARK MT PUBLIC
HAIL ACCUMULATED TO 4 INCHES IN DEPTH.
0445 PM TSTM WND GST 9 N DENTON 47.45N 109.95W
07/04/2008 E60.00 MPH FERGUS MT PUBLIC
TREE BRANCHES DOWNED.
0453 PM HAIL PENDROY 48.06N 112.30W
07/04/2008 E1.75 INCH TETON MT PUBLIC
0515 PM TSTM WND GST 4 S HOBSON 46.94N 109.87W
07/04/2008 E65.00 MPH JUDITH BASIN MT TRAINED SPOTTER
LITTLE RAIN AND LESS THAN 1/4 INCH SIZED HAIL
0515 PM HAIL 2 N EAST GLACIER PARK 48.48N 113.22W
07/04/2008 E0.75 INCH GLACIER MT PUBLIC
ESTIMATED PENNY SIZE HAIL FALLING FROM EAST GLACIER PARK
NORTHWARD TO TWO MEDICINE.
0530 PM TSTM WND GST 10 SE LEWISTOWN 46.97N 109.28W
07/04/2008 M47.00 MPH FERGUS MT TRAINED SPOTTER
WIND PROTECTED BY TREES. E55-60MPH OVER OPEN FIELD.
0530 PM HAIL 8 W MARYSVILLE 46.75N 112.47W
07/04/2008 E0.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
ESTIMATED DIME TO PENNY SIZE HAIL. WINDS ALSO ESTIMATED
FROM 55 TO 60 MPH.
0530 PM TSTM WND GST 5 NNE MOCCASIN 47.12N 109.87W
07/04/2008 E60.00 MPH JUDITH BASIN MT PUBLIC
0535 PM TSTM WND GST 6 NNE FOREST GROVE 47.07N 109.04W
07/04/2008 E70.00 MPH FERGUS MT PUBLIC
WINDS ESTIMATED AT 60 TO 70 MPH. LIMBS OF 4 TO 6 INCHES
IN DIAMETER BROKEN.
0545 PM HAIL 12 E LINCOLN 46.95N 112.43W
07/04/2008 E0.75 INCH LEWIS AND CLARK MT PUBLIC
0605 PM TSTM WND DMG 12 NNE FORESTGROVE 47.15N 109.00W
07/04/2008 FERGUS MT TRAINED SPOTTER
E60MPH WIND GUST BLOW AND DAMAGE LARGE BUCKETS.
0610 PM HAIL 1 W SHELBY 48.51N 111.88W
07/04/2008 E0.75 INCH TOOLE MT PUBLIC
0610 PM TSTM WND GST 1 W SHELBY 48.51N 111.88W
07/04/2008 E60.00 MPH TOOLE MT PUBLIC
0615 PM TSTM WND GST 1 W BELT 47.38N 110.94W
07/04/2008 E60.00 MPH CASCADE MT PUBLIC
0615 PM HAIL 2 S CHOTEAU 47.78N 112.18W
07/04/2008 E1.75 INCH TETON MT TRAINED SPOTTER
0.70 OF AN INCH OF RAIN FELL BETWEEN 5 PM AND 10 PM.
0615 PM TSTM WND DMG W BELT 47.38N 110.94W
07/04/2008 CASCADE MT PUBLIC
BROKEN TREE BRANCHES IN TOWN. POWER OUT FOR ONE HOUR.
0617 PM HAIL 4 S CHOTEAU 47.75N 112.18W
07/04/2008 E1.75 INCH TETON MT TRAINED SPOTTER
0620 PM TSTM WND GST 2 S GREAT FALLS 47.48N 111.29W
07/04/2008 E60.00 MPH CASCADE MT PUBLIC
MINOR DAMAGE REPORTED.
0622 PM HAIL 11 S RAYNESFORD 47.11N 110.73W
07/04/2008 E1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
0635 PM TSTM WND GST 8 S CANYON CREEK 46.69N 112.26W
07/04/2008 E60.00 MPH LEWIS AND CLARK MT PUBLIC
0638 PM TSTM WND GST SUN PRAIRIE 47.54N 111.48W
07/04/2008 E60.00 MPH CASCADE MT TRAINED SPOTTER
0640 PM TSTM WND GST 1 W HILGER 47.25N 109.39W
07/04/2008 M60.00 MPH FERGUS MT TRAINED SPOTTER
TREE BRANCHES OF AROUND 1 INCH IN DIAMETER WERE BROKEN.
0650 PM TSTM WND GST 4 NW BOWMANS CORNER 47.34N 112.22W
07/04/2008 E65.00 MPH LEWIS AND CLARK MT TRAINED SPOTTER
0650 PM HAIL 4 NW BOWMANS CORNER 47.34N 112.22W
07/04/2008 E1.75 INCH LEWIS AND CLARK MT TRAINED SPOTTER
0650 PM TSTM WND GST 12 S GREAT FALLS 47.33N 111.29W
07/04/2008 E60.00 MPH CASCADE MT TRAINED SPOTTER
0659 PM HAIL 7 WSW PENDROY 48.03N 112.44W
07/04/2008 E0.75 INCH TETON MT TRAINED SPOTTER
0710 PM HAIL CHOTEAU 47.81N 112.18W
07/04/2008 E0.75 INCH TETON MT PUBLIC
0710 PM TSTM WND GST CHOTEAU 47.81N 112.18W
07/04/2008 E60.00 MPH TETON MT PUBLIC
0720 PM HAIL STANFORD 47.15N 110.22W
07/04/2008 E0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
0722 PM HAIL GERALDINE 47.60N 110.27W
07/04/2008 E0.88 INCH CHOUTEAU MT LAW ENFORCEMENT
0732 PM TSTM WND GST SHELBY 48.51N 111.86W
07/04/2008 E60.00 MPH TOOLE MT PUBLIC
0745 PM HAIL 13 SW PENDROY 47.92N 112.50W
07/04/2008 E0.88 INCH TETON MT PUBLIC
DAMAGE TO VEGETABLE GARDEN.
0755 PM TSTM WND GST BIG SANDY 48.18N 110.11W
07/04/2008 E70.00 MPH CHOUTEAU MT TRAINED SPOTTER
WIND GUSTS 70 TO 80 MPH ESTIMATED. BRANCHES DOWN.
0800 PM TSTM WND GST 16 S INVERNESS 48.33N 110.69W
07/04/2008 E70.00 MPH HILL MT TRAINED SPOTTER
0820 PM TSTM WND DMG 21 W HAVRE 48.54N 110.14W
07/04/2008 HILL MT NEWSPAPER
TRAIN DERAILMENT REPORTED BY BURLINGTON NORTHERN.
0828 PM TSTM WND GST 4 W HAVRE 48.54N 109.77W
07/04/2008 M67.00 MPH HILL MT ASOS
0835 PM TSTM WND GST 5 S INVERNESS 48.49N 110.68W
07/04/2008 E60.00 MPH HILL MT TRAINED SPOTTER
0853 PM TSTM WND GST 11 S CHINOOK 48.43N 109.23W
07/04/2008 M72.00 MPH BLAINE MT TRAINED SPOTTER
0853 PM TSTM WND GST 4 W HAVRE 48.54N 109.77W
07/04/2008 M60.00 MPH HILL MT ASOS
0900 PM TSTM WND GST 7 SSE CREEDMAN RESERVOI 48.87N 109.69W
07/04/2008 M75.00 MPH HILL MT MESONET
0935 PM TSTM WND DMG 7 W HOGELAND 48.85N 108.82W
07/04/2008 BLAINE MT TRAINED SPOTTER
75-YEAR-OLD TREE DOWNED...WINDS ESTIMATED OVER 70 MPH.
1015 PM TSTM WND GST 13 S FORT BELKNAP 48.30N 108.72W
07/04/2008 M59.00 MPH BLAINE MT MESONET
&&
HERE IS A SUMMARY OF ALL SEVERE WEATHER REPORTS FROM THE JULY 4TH
SEVERE WEATHER EVENT THAT TOOK PLACE OVER NORTH CENTRAL AND SOUTHWEST
MONTANA.
BRUSDANearby
Severe Thunderstorm Warnings in Montana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.